# SDR CALA2021052100702

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 40,896 hours, 14,397 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 37K FEET, THE #1 ENGINE AMBER COWL ANTI-ICE VALVE ILLUMINATED AMBER, OPERATED BY QRC AND REDUCED TRUST AND AMBER LIGHT REMAINED ILLUMINATED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  LOCK LEFT ENGINE COWL VALVE OPEN PER MEL 3609A. ANTI-ICE SELECTED OFF. LEFT ENG COWL ANTI-ICE AMBER LIGHT ILLUMINATED WITH COWL MAC METER INITIATED FOR  WITH VENDOR RELATED WORK ORDER 000000003008694 AND PRTR.  PLACED #1 ENG COWL ANTI-ICE VLV ON MEL 3003C LOCKED IN OPEN POSITION AS REQUIRED. 3003C LOCKED IN OPEN POSITION AS REQUIRED. SAVAGE, SEAN (V903816) PLACED #1 ENG COWL ANTI-ICE VLV ON MEL MAC RELATED WORK ORDER 000000003008694 AND PRTR MAC METER INITIATED FOR     WITH VENDOR,   PLACED #1 ENG COWL ANTI-ICE VLV ON MEL 3003C LOCKED IN OPEN POSITION AS REQUIRED.  PERFORMED FIM 30-21 TASK 805 NO FAULT FOUND . PREVIOUS FAULT TO BE INTERMITTENT . NO FURTHER ACTION REQUIRED . MEL CLEARED AND REMOVED PLACARD .
